Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 10, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 22, 2005, 1:30 AM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2005, 1:30 AM CDT (06:30 UTC)
- Expired
- May 22, 2005, 7:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Grundy County, MO, Harrison County, MO, Mercer County, MO, Sullivan County, MO
The radar
The Des Moines radar (KDMX), 164 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1681 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 220634
FFWEAX
MOC079-081-129-211-221230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
130 AM CDT SUN MAY 22 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MERCER COUNTY IN NORTH CENTRAL MISSOURI
NORTHERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI
NORTHERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI
SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 730 AM CDT
* AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL ACROSS NORTH
CENTRAL MISSOURI. RAINFALL TOTALS OF 1 TO 2 INCHES HAVE ALREADY
FALLEN ACROSS THE WARNED AREA THROUGH 1 AM...AND AN ADDITIONAL 1
TO 3 INCHES CAN BE EXPECTED THROUGH THE REMAINDER OF THE
NIGHT...AS THIS LINE OF STORMS CONTINUES TO MOVE OVER THE SAME
AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLYTHEDALE...CAINSVILLE...DUNLAP...EAGLEVILLE...GALT...HARRIS...
HATFIELD...HUMPHREYS...MILAN...MILL GROVE...MODENA AND MOUNT
MORIAH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 4004 9286 4019 9288 4057 9380 4058 9423
4044 9424 4004 9346
$$
SEAMAN2 follow-up statements
000
WGUS73 KEAX 220735
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 AM CDT SUN MAY 22 2005
MOC079-081-129-211-221230-
MERCER MO-HARRISON MO-SULLIVAN MO-GRUNDY MO-
229 AM CDT SUN MAY 22 2005
...FLASH FLOOD WARNING CONTINUES FOR MERCER...NORTHERN GRUNDY...
NORTHERN HARRISON AND SULLIVAN COUNTIES UNTIL 730 AM CDT...
AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL
ACROSS NORTH CENTRAL MISSOURI...GENERALLY AFFECTING AREAS FROM
TRENTON EASTWARD THROUGH MILAN. RADAR ESTIMATED 2 TO 3 INCHES OF
RAIN HAS FALLEN FROM EASTERN HARRISON COUNTY ACROSS NORTHERN GRUNDY
AND SOUTHERN MERCER COUNTY...EXTENDING INTO SULLIVAN COUNTY. AN
ADDITIONAL INCH OF RAIN WILL BE POSSIBLE ACROSS GRUNDY AND SULLIVAN
COUNTIES THROUGH 4 AM...BEFORE THUNDERSTORMS EXIT THE WARNED AREA.
EXCESS RUNOFF FROM THIS THIS HEAVY RAINFALL WILL RESULT IN FLASH
FLOODING...ESPECIALLY ALONG AREA CREEKS AND STREAMS...AS WELL AS IN
LOW LYING AREAS.
ALTHOUGH HEAVY RAINFALL HAS ENDED ACROSS HARRISON AND MERCER
COUNTIES...EXCESS RUNOFF WILL CONTINUE ACROSS THIS AREA...WITH MANY
CREEKS AND STREAMS LIKELY RUNNING OUT OF THEIR BANKS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4004 9286 4019 9288 4057 9380 4058 9423
4044 9424 4004 9346
$$
SEAMAN000
WGUS73 KEAX 220920
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 AM CDT SUN MAY 22 2005
MOC079-081-129-211-220930-
MERCER MO-HARRISON MO-SULLIVAN MO-GRUNDY MO-
420 AM CDT SUN MAY 22 2005
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MERCER...NORTHERN
GRUNDY...NORTHERN HARRISON AND SULLIVAN COUNTIES HAS BEEN
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4004 9286 4019 9288 4057 9380 4058 9423
4044 9424 4004 9346
$$
LVQWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 21, 11:50 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 21, 11:50 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1150 PM CDT SAT MAY 21 2005 .AVIATION... THUNDERSTORMS WITHIN WARM AIR ADVECTION REGIME CONTINUE ACROSS CENTRAL MO...WHILE ADDITIONAL THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN IA/NORTHERN MO UNDER INFLUENCE OF APPROACHING SHORTWAVE TROUGH. ALTHOUGH CANT RULE OUT AN ISOLATED THUNDERSTORM OR TWO AT TAF SITES...IT APPEARS MORE LIKELY THAT CONVECTION WILL REMAIN EAST OF THE TERMINALS...THUS HAVE LEFT ANY MENTION OF THUNDER OUT OF TAFS FOR NOW...BUT WILL CONTINUE TO MONITOR CLOSELY. OTHERWISE FRONT CURRENTLY ACROSS SOUTHEAST NE/EASTERN KS SHOULD PUSH THROUGH KSTJ BY 09Z...THEN CONTINUE SOUTH THROUGH MCI (10Z) AND MKC (11Z). EXPECT VFR CONDITIONS BOTH AHEAD OF AND BEHIND THIS BOUNDARY. SEAMAN && .DISCUSSION... 910 PM... POTENT CAPPING INVERSION REMAINS IN PLACE ACROSS REGION PER 00Z TOP/OAX SOUNDINGS...AND WITH ONSET OF RADIATIONAL COOLING IT APPEARS CONVERGENCE ALONG ADVANCING COLD FRONT...CURRENTLY EXTENDING FROM EASTERN NEBRASKA INTO NORTHEAST KANSAS...WILL BE INSUFFICIENT TO ALLOW FOR SURFACE BASED CONVECTION. AREA OF ELEVATED CONVECTION HAS MANAGED TO FIRE WITHIN REGION OF THETA-E ADVECTION WITHIN 850-700MB LAYER. 00Z RUC PROGS THIS CONVECTION TO CONTINUE THROUGH MUCH OF THE OVERNIGHT HOURS ACROSS NORTH CENTRAL/CENTRAL MO AS THETA-E ADVECTION REMAINS FOCUSED OVER THIS REGION. HAVE UPDATED GRIDS/POPS TO ACCOUNT FOR THIS SCENARIO. SEVERE WEATHER IS NOT ANTICIPATED WITH THIS CONVECTION...VERY HIGH FREEZING LEVELS PER 00Z SOUNDINGS (AT OR ABOVE 15 KFT) WILL SIGNIFICANTLY LIMIT ANY POTENTIAL FOR HAIL...AND ELEVATED NATURE OF CONVECTION WILL NEGATE ANY DAMAGING WIND THREAT. SEAMAN && .PREV DISCUSSION... 333 PM... SATELLITE AND UPPER AIR OBS SHOW THE RIDGE...EMANATING FROM THE DESERT SOUTHWEST...IS TAKING A HARD HIT ON ITS NOSE FROM A WAVE CURRENTLY MOVING THROUGH NORTH DAKOTA. SURFACE LOW AND ASSOCIATED FRONT ARE EVIDENT IN THE WIND AND PRESSURE FIELDS FROM NEBRASKA NORTH THROUGH THE DAKOTAS. DEW POINTS IN THE LOWER 60S ARE BEGINNING TO POOL ALONG THE FRONT FROM EASTERN KANSAS NORTH INTO NEBRASKA. PROFILER WINDS AT 850MB SHOW A NICE LOW LEVEL JET ALSO AHEAD OF THE FRONT FROM CENTRAL KANSAS THROUGH WEST IOWA INTO SOUTH MINNESOTA. BOUNDARY FROM THE OVERNIGHT MCS CONTINUES TO LINGER AROUND NORTHERN IOWA AND NORTHEAST NEBRASKA. UPPER AIR OBS AND RUC ANALYSIS SHOW A STRONG CAP (10+ C DEGREES) COVERING ALL OF EAST NEBRASKA AND WEST IOWA. FARTHER SOUTH...TEMPERATURES ACROSS OUR CWA HAVE REMAINED A LOT COOLER THAN EXPECTED AS WARMER AIR STREAMS NORTH TO OUR WEST ALONG WITH THE POOLING MOISTURE. CASE IN POINT IS HAYS KANSAS WHICH HAS ALREADY TOPED 100 DEGREES THIS AFTERNOON. 12Z AND 18Z NAM SEEMS TO BREAK THE CAP MUCH TOO QUICKLY AND TOO FAR SOUTH THIS AFTERNOON...HAVING RAIN AS FAR SOUTH AS KANSAS CITY BY 03Z TONIGHT. GFS AND RUC HOLD ONTO THE CAP AND APPEAR TO MODEL THE CONVECTIONS EROSION OF THE CAP MORE REALISTICALLY...THEREFORE THEY ARE THE MODELS WE HAVE LEANED ON FOR THIS EVENINGS FORECAST. AS OF 19Z THERE APPEARED TO BE SOME CUMULUS BEGINNING TO GO UP IN NORTHEAST NEBRASKA. THOUGH...GIVEN THE STRENGTH OF THE CAP EVIDENT ON THE 18Z SOUNDING FROM OMAHA...IT COULD BE INTO THE LATE AFTERNOON HOURS BEFORE ANY CONVECTION CAN GET GOING IN THAT LOCATION. WITH THE STRONG LOW LEVEL JET...ANY CONVECTION THAT ORGANIZED ALONG THE FRONT SHOULD BEGIN TO MOVE EAST AT FIRST. 700-300 MB THICKNESSES ON THE RUC POINTS TO THE EVENTUAL MOVEMENT OF ANY ORGANIZED MCS THAT DEVELOPS TO CARRY MOST OF THE STRONGER CONVECTION INTO NORTH CENTRAL AND CENTRAL MISSOURI OVERNIGHT. THE DRY LAYERS EVIDENT IN BOTH THE 12Z TOPEKA AND 18Z OMAHA SOUNDINGS POINT AT THE POTENTIAL FOR A SQUALL LINE WITH HIGH WINDS AND LARGE HAIL BEING THE MAIN THREATS. AS FOR HEAVY RAIN...THE WV LOOP INDICATES THAT THE TROPICAL CONNECTION IS NOT LOOKING OVERLY STRONG...AND WHILE MODEL PW VALUES DO SPIKE DURING THE EVENT...I WOULD LIKE TO SEE A BIT MORE WATER IN PLACE PRIER TO THE EVENT BEFORE I BEGIN EXPECTING WIDE SPREAD FLOODING PROBLEMS. ADDITIONALLY...WITH THE PROGRESSIVE NATURE OF THE EXPECTED MCS NOTHING MORE THAN LOCALIZED FLOODING SHOULD OCCUR. OVERALL THE EXPECTATION IS THAT CONVECTION WILL MOVE IN AND AFFECT AREAS NORTH OF MO HIGHWAY 36 AND WEST OF I-35 AFTER 00Z...WITH THE STRONGEST CONVECTION MOVING INTO NORTH CENTRAL AND CENTRAL MISSOURI AFTER 03Z. HOWEVER...AS THE FRONT MOVES IN TONIGHT THE MOISTURE ALONG THE FRONT COULD BRING CONVECTION FARTHER SOUTH...AND WITH THE SHEAR ALONG THE THETA-E AXIS AHEAD OF THE FRONT...THIS COULD KEEP OUR SEVERE POTENTIAL GOING WELL INTO THE OVERNIGHT HOURS. THOUGH... LIKELY POPS STILL LOOK TO BE RESTRICTED TO AREAS FROM THE NORTHWEST AND NORTH CENTRAL MISSOURI THROUGH THE CENTRAL SECTIONS. CONVECTION COULD LINGER ABOUT THE SOUTHERN AND EASTERN EDGE OF THE CWA SUNDAY MORNING...BUT ONLY IN THE FORM OF LINGERING STRATUS LIKE RAIN WITH SOME EMBEDDED THUNDER. POTENTIALLY ACTIVE PATTERN IN STORE FOR THE FORECAST AREA IN THE UP COMING WORK WEEK. SOUTHWESTERN RIDGE TAKES A BEATING AS ONE STOUT SHORTWAVES AFTER ANOTHER CRESTS IT THROUGH MIDWEEK. GFS KEEPS TRYING TO DIG THE WAVES INTO THE UPPER MISSISSIPPI VALLEY AS THEY CREST THE RIDGE...HAVING THE NET AFFECT OF PULLING THE EAST COAST TROUGH BACK TOWARDS MISSOURI. GFS HAS THE SUPPORT OF THE CANADIAN...WHILE THE ECMWF HAS BEEN A BIT MORE CONSISTENT FROM RUN TO RUN...BUT IS ON ITS OWN. EITHER WAY...THE GENERAL CONSENSUS IS THAT THIS PATTERN WILL LEAD TO MCSS JUST ABOUT EVERYDAY SOMEWHERE IN THE PLAINS STATES. THEREFORE...WITH A CERTAIN AMOUNT OF VOLATILITY IN THE MID RANGE MODELS ANTICIPATED WITH THIS PATTERN...I HAVE ADDED SLIGHT CHANCES (20%) TO TUESDAY AND FRIDAY BASED ON SOME WEAK WAVES INDICATED IN THE LATEST GFS RUN...BUT I HAVE LEFT OUR CHANCE (30%) POPS ALONE ON WEDNESDAY. ONLY MADE SMALL ADJUSTMENTS TO TEMPERATURES AS VARIABILITY CLOUD COVER FROM ONGOING CONVECTION THROUGH THE WEEK WILL HAVE ITS AFFECTS. && .PREV DISCUSSION... 945 AM... MINOR REVISION TO GOING FORECASTS TO HANDLE SHOWERS THAT HAVE MOVED ACROSS IOWA BORDER INTO NORTH CENTRAL MISSOURI. THEY HAVE BEEN SHOWING A WEAKENING TREND AND EXPECT THAT TO CONTINUE AS CAP BUILDS. REST OF FORECAST FOR TODAY LOOKS TO BE IN GOOD SHAPE. PC 251 AM... YESTERDAYS FORECAST-BUSTING STRATUS HAS JUST ABOUT DISSIPATED THIS MORNING AS IT CONTINUES TO SLOWLY MOVE EAST. AS FAR AS HIGHS FOR THIS FORECAST...SHOULD SEE GOOD WAA THIS AFTERNOON. AGREE WITH PREVIOUS FORECASTER THAT GUID SEEMS A LITTLE LOW FOR HIGHS...AND HAVE CONTINUED TREND OF GOING ABOVE BY A FEW DEGREES. SHUD SEE A CU FIELD IN EASTERN HALF OF MO THIS AFTERNOON...BUT THE CAP FROM CENTRAL KANSAS INTO WRN MO THIS AFTERNOON SHOULD KEEP CLOUDS AT A MINIMUM...AND KEEP TEMPS HIGHER OVER HERE. THIS CAP SHUD ALSO PROHIBIT CONVECTION FROM FIRING THIS AFTERNOON. EXPECT TO SEE THUNDERSTORMS DEVELOP FARTHER NORTH OF HERE AT THE NOSE OF THE THETA/E RIDGE - AHEAD OF THE COLD FRONT. CONVECTION SHOULD CONGEAL INTO AN MCS BY THE TIME IT REACHES NRN MISSOURI/KS AND TRANSLATE SOUTH. SEVERE THREAT DIMINISHES THE FARTHER SOUTH IT GOES INTO A LESS SHEARED AND MORE STABLE ENVIRONMENT. MOST OF THE ACTIVITY SHOULD BE SOUTH OF THE CWA BY DAWN. SUNDAY SHOULD FEATURE DECENT MIXING BEHIND THE SYSTEM SO HAVE GONE WITH HIER GUID NUMBERS. WINDS IN NRN MO SHUD ALSO SEE THE EFFECTS OF MIXING ON WIND FIELDS. HAVE NOT MADE ANY CHANGES PAST THE WEEKEND. MID RANGE MODELS START TO SHOW SEVERAL WAVES OF PRECIP AFFECTING THE CENTRAL PLAINS. UNCERTAINTIES ABOUNDING IN TIMING AND PLACEMENT WILL MAKE PRECIP FORECASTING IN THE EXTENDED QUITE A CHALLENGE THE NEXT FEW MODEL RUNS. LVQ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 21, 1:03 PM CDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CDT SAT MAY 21 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 103 PM CDT SAT MAY 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE EXPECTED TO MOVE INTO THE NORTHWEST MISSOURI AND EXTREME NORTHEAST KANSAS THIS EVENING SPREADING SOUTH AND EAST THROUGH THE NIGHT. CURRENT INDICATIONS ARE THAT THE STORMS COULD TAKE THE FORM OF A SQUALL LINE...CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WIND GUSTS AND LARGE HAIL. AREAS WEST OF INTERSTATE 35 CAN EXPECT THIS ACTIVITY TO ROLL THROUGH DURING THE EVENING HOURS BEFORE SPREADING INTO CENTRAL AND NORTH CENTRAL MISSOURI DURING THE LATE EVENING AND OVERNIGHT PERIOD. ADDITIONALLY...HEAVY RAIN COULD ACCOMPANY THESE STORMS BRINGING LOCALIZED FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED RAIN IN THE PAST WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY MORNING COULD SEE LINGERING STORMS ACROSS AREAS TO THE SOUTH OF A LINE FROM SOUTH OF KANSAS CITY TO THE MOBERLY AREA. AT THIS TIME NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY...BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS AREAS WEST OF INTERSTATE 35...CENTRAL AND NORTH CENTRAL MISSOURI MAY NEED SPOTTERS FOR THE LATE EVENING AND OVERNIGHT HOURS. CUTTER
In the hours before
Special weather statement, May 21, 8:26 PM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 826 PM CDT SAT MAY 21 2005 MOZ001>002-011-220230- ATCHISON MO-HOLT MO-NODAWAY MO- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 311 FOR THE FOLLOWING AREAS IN MISSOURI THIS CANCELS 3 COUNTIES IN NORTHWEST MISSOURI ATCHISON HOLT NODAWAY THIS INCLUDES THE CITIES OF...MOUND CITY...OREGON... ROCKPORT AND MARYVILLE. SEAMAN
Special weather statement, May 21, 9:52 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 952 PM CDT SAT MAY 21 2005 MOZ030-038-220345- LAFAYETTE-RAY- 952 PM CDT SAT MAY 21 2005 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN RAY AND WESTERN LAFAYETTE COUNTIES... AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEVASY...OR 22 MILES EAST OF KANSAS CITY... MOVING SOUTHEAST AT 40 MPH. SMALL HAIL IS EXPECTED WITH THIS STORM...AS WELL AS WINDS AROUND 40 MPH. LEINS
Special weather statement, May 21, 10:59 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1059 PM CDT SAT MAY 21 2005 MOZ007-220500- PUTNAM- 1059 PM CDT SAT MAY 21 2005 ...SIGNIFICANT WEATHER ALERT FOR PUTNAM COUNTY... AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR POWERSVILLE...OR 12 MILES SOUTHWEST OF SEYMOUR...MOVING SOUTHEAST AT 35 MPH. THIS STORM WILL BE... NEAR UNIONVILLE BY 1125 PM CDT. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LEINS
Special weather statement, May 21, 11:51 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1151 PM CDT SAT MAY 21 2005 MOZ003-005-220545- HARRISON-WORTH- 1151 PM CDT SAT MAY 21 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN WORTH AND HARRISON COUNTIES... AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALLENDALE...OR 22 MILES WEST OF LAMONI... MOVING SOUTHEAST AT 40 MPH. THIS STORM WILL BE... 6 MILES SOUTHWEST OF HATFIELD BY MIDNIGHT CDT. NEAR RIDGEWAY BY 1225 AM CDT. NEAR MOUNT MORIAH BY 1235 AM CDT. 6 MILES NORTH OF MELBOURNE BY 1245 AM CDT. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LEINS
Special weather statement, May 22, 12:40 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1240 AM CDT SUN MAY 22 2005 MOZ016-024-220630- LINN-SULLIVAN- 1240 AM CDT SUN MAY 22 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN LINN AND SOUTHERN SULLIVAN COUNTIES... AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUMPHREYS...OR 15 MILES EAST OF TRENTON... MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL BE... NEAR BROWNING BY 1250 AM CDT. NEAR PURDIN BY 1255 AM CDT. NEAR SHELBY BY 105 AM CDT. NICKEL SIZE HAIL...ALONG WITH TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. SEAMAN
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 1:11 AM CDT | Flash Flood Warning | EAX | Linn, Macon | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.